Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Maurer-Cartan elements and cyclic operads
Stockholm University, Faculty of Science, Department of Mathematics.
Number of Authors: 1
2016 (English)In: Journal of Noncommutative Geometry, ISSN 1661-6952, E-ISSN 1661-6960, Vol. 10, no 4, 1403-1464 p.Article in journal (Refereed) Published
Abstract [en]

First we argue that many BV and homotopy BV structures, including both familiar and new examples, arise from a common underlying construction. The input of this construction is a cyclic operad along with a Maurer-Cartan element in an associated Lie algebra. Using this result we introduce and study the operad of cyclically invariant operations, with instances arising in cyclic cohomology and S-1 equivariant homology. We compute the homology of the cyclically invariant operations; the result being the homology operad of M-0,(n+1), the uncompactified moduli spaces of punctured Riemann spheres, which we call the gravity operad after Getzler. Motivated by the line of inquiry of Deligne's conjecture we construct cyclic brace operations inducing the gravity relations up-to-homotopy on the cochain level. Motivated by string topology, we show such a gravity-BV pair is related by a long exact sequence. Examples and implications are discussed in course.

Place, publisher, year, edition, pages
2016. Vol. 10, no 4, 1403-1464 p.
Keyword [en]
Operads, BV algebras, cyclic cohomology, string topology, gravity algebras
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-140382DOI: 10.4171/JNCG/263ISI: 000393082400006OAI: oai:DiVA.org:su-140382DiVA: diva2:1084776
Available from: 2017-03-27 Created: 2017-03-27 Last updated: 2017-03-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Ward, Benjamin C.
By organisation
Department of Mathematics
In the same journal
Journal of Noncommutative Geometry
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf